# SDR HAIHEEA9917

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transducer
- Part number: BSE206150G3
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER HIGH OUT OF TOLERATION.
